# SDR 97ZZZX4771

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Boeing 7373T0
- System (JASC): 3252 · Shimmy Damper
- Part: Manifold
- Part number: 65445787
- Condition: Chafed
- Location: Shimmy Damper
- Component: 65447714
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MANIFOLD ASSY OF DAMPER ASSY CHAFED DUE TO HOSE RUBBING ON OUTSIDE DIAMETER OF COMPENSATOR LOCATION.  REPEAT DEFECT.
